On a regularity theorem for weak solutions to transmission problems with internallipschitz boundaries

L. Escauriaza, E. B. Fabes, G. Verchota

Research output: Contribution to journalArticle

75 Scopus citations

Abstract

We show that if u is a weak solution to div(AVu) = 0 on an open set Ω containing a Lipschitz domain D, where Then, the nontangential maximal function of the gradient of u lies in L2(dD).

Original languageEnglish (US)
Pages (from-to)1069-1076
Number of pages8
JournalProceedings of the American Mathematical Society
Volume115
Issue number4
DOIs
StatePublished - Aug 1992

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a regularity theorem for weak solutions to transmission problems with internallipschitz boundaries'. Together they form a unique fingerprint.

  • Cite this